An integral equation approach for bond prices with applications to credit spreads

Yu Ting Chen, Cheng Few Lee, Yuan Chung Sheu

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

Abstract

We study bond prices in Black-Cox model with jumps in asset value. We assume that the jump size distribution is arbitrary and, if default occurs, following Longstaff and Schwartz [A Simple Approach to Valuing Risky Fixed and Floating Rate Debt. Journal of Finance 50 (1995), 789-819] and Zhou [The Term Structure of Credit Spreads with Jump Risk. Journal of Banking & Finance 26 (2001), 2015-2040], the payoff at maturity date depends on a general write-down function. Under this general setting, we propose an integral equation approach for the bond prices. As an application of this approach, we study the analytic properties of the bond prices. Also we derive an infinite series expression for the bond prices.

Original languageEnglish
Title of host publicationHandbook of Financial Econometrics, Mathematics, Statistics, and Machine Learning (In 4 Volumes)
PublisherWorld Scientific Publishing Co.
Pages3849-3866
Number of pages18
ISBN (Electronic)9789811202391
ISBN (Print)9789811202384
DOIs
StatePublished - 1 Jan 2020

Keywords

  • Bond price
  • Credit spread
  • Default barrier
  • Jump diffusion
  • Write-down function

Fingerprint Dive into the research topics of 'An integral equation approach for bond prices with applications to credit spreads'. Together they form a unique fingerprint.

Cite this